# SDR UPS00832826

- Difficulty date: May 18, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 69,919 hours, 46,983 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 1480 BETWEEN LONG 35L AND 36 SHEAR TIE IS CORRODED BEYOND LIMITS.  REPAIRED IAW SRM 53-2-0 FIG 2A.
